# SDR DALA2021082304961

- Difficulty date: August 19, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 88,095 hours, 23,439 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1640 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 AD, AA, AWR IN REF AMDS 5311-01218-01AB STEP 11: UPPER HOLES INB/OUTB AND INBD LOWER WERE FOUND WITH SCRATCH, GOUGE AND CORROSION IN FUSELAGE FRAME AT STA 1640 STRINGER 14RH: IN LOWER INBD GOUGE 10:00 O?CLOCK POSITION AND UPPER HOLES INB/OUTB SCRATCHES AROUND THE HOLE. CORRECTIVE ACTION: SUMMARY ON NRC 00399: UPPER HOLES INB/OUTB AND INBD LOWER WERE FOUND WITH SCRATCH, GOUGE AND CORROSION IN FUSELAGE FRAME AT STA 1640 STRINGER 14RH: IN LOWER INBD GOUGE 10:00 OCLOCK POSITION AND UPPER HOLES INB/OUTB SCRATCHES AROUND THE HOLE WERE REPAIRED PER ETI-57-21-405 R4 AND ER/A 593541-14AD REV.ORIGINAL SECTION I. (1918033)
